Ukrainian Mathematical Journal

, Volume 45, Issue 12, pp 1815–1824 | Cite as

Integral sets of systems of difference equations

  • Kh. M. Gulov
  • N. A. Perestyuk


The problem of existence of integral sets of systems of difference equations is studied. We establish sufficient conditions for the existence of these sets and their stability. For the system under consideration, the behavior of trajectories that originate in a sufficiently small neighborhood of integral sets is investigated.


Difference Equation Small Neighborhood 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. M. Samoilenko, D. I. Martynyuk, and N. A. Perestyuk, “The existence of invariant tori of systems of difference equations,”Differents. Uravn.,9, No. 10, 1904–1919 (1973).Google Scholar
  2. 2.
    A. M. Samoilenko, “On the preservation of an invariant torus under perturbation,”Izv. Akad. Nauk SSSR, Ser. Mat.,34, No. 6, 1219–1240 (1970).Google Scholar
  3. 3.
    D. I. Martynyuk,Lectures on the Qualitative Theory of Difference Equations [in Russian], Naukova Dumka, Kiev (1972).Google Scholar
  4. 4.
    Ya. V. Bykov and V. G. Linenko,On Some Problems of the Qualitative Theory of Systems of Difference Equations [in Russian], LLim, Frunze (1968).Google Scholar
  5. 5.
    A. A. Samarskii and Yu. N. Karamzin,Difference Equations [in Russian], Znanie, Moscow (1978).Google Scholar
  6. 6.
    A. Halanay and D. Wexler,Teoria Calitativa a Sistemelor cu Impulsuri, Editura Academici Republicii Socialiste România, Bucharest (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Kh. M. Gulov
    • 1
  • N. A. Perestyuk
    • 1
  1. 1.Kiev UniversityKiev

Personalised recommendations